Good question, Anthony. I don’t have a specific answer for you. I think it’s tough to nail down causes with this kind of thing, it could be unrelated to how your T is administered. A couple of thoughts: I’ve read that sub-q has a higher rate of estrogen conversion than IM testosterone. While estrogen can prevent hair loss, excess estrogen can lead to hair loss. So, you may be experiencing some kind of hormonal fluctuation on sub-q. Now, this study suggests that sub-q T in women prevents hair loss: http:///pmc/articles/PMC3380548/ I’m not aware of any studies that address this topic specifically with relation to trans men. Getting blood work might be revealing, and in the case of no conclusive lab results you might assume that the hair loss is the natural course of things. If you find anything out, please let us know.
While we are familiar with the Propionate ester the remaining three esters that create Sustanon-250 are almost always found as part of a mixture or compounded anabolic androgenic steroid .
Developed by Organon, the original idea behind Sustanon-250 was to provide a testosterone form well-suited for hormone replacement therapy that would only needed to be administered once every few weeks and for all intense purposes the idea was a success. For the performance enhancing athlete Sustanon-250 can be a fine choice but the idea of injecting only once or twice a month is not applicable here. As a performance enhancer this testosterone like all forms will need to be administered on a more frequent basis. This mixture carries with it two fast, short esters, Propionate and Pheylpropionate, a longer more moderate ester Isocaproate and the very slow and long Decanoate ester. In order to keep testosterone levels stable and at their peak most athletes will inject Sustanon-250 at a minimum of every 3 days and more commonly every other day for optimal results.
For more info see: Sustanon-250